# SDR FDEA202107111721

- Difficulty date: July 11, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 106,048 hours, 32,047 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA0061504
- Condition: Chafed
- Location: Bs 535 L19r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - RIGHT HAND STATION 535 LONGERON 19 RIGHT FRAME FOUND CHAFFED. CABIN AT RIGHT HAND FRAME STATION 535 LONGERON 19 RIGHT CHAFFED MARKS REMOVED   AND EXCEEDED LIMIT AS PER SRM 53-00-01 FIGURE 1B VOLUME 1. REPAIR CARRIED OUT AT   RIGHT HAND FRAME STATION 535 LONGERON 19 RIGHT AS PER SRM 53-30-00 FIGURE 14   VOLUME 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
